# SDR FDEA202103200722

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 61,045 hours, 23,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381065220000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT FOUND FUSELAGE - MAINFRAME - LH #2 GANTRY OUTBD FLANGE FR52.A CRACK PERFORMED THE REPAIR ON FUSELAGE- MAINFRAME- LH #2 GANTRY OUTBD FLANGE FR52.A   PER AIRBUS DWG: R53810581 ISSUE: C. THIS REPAIR IS CAT. A REPAIR AND IT WAS MAJOR   REPAIR IAW FEDEX GMM 6-2-100.
